# SDR CA150930006

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR RETRACTION,  NLG REMAINED UNSAFE WITH NLG RED AND AMBER LIGHTS ILLUMINATED.  MLG RETRACTED WITH ALL LIGHTS EXTINGUISHED. PILOT CONTINUED TO DESTINATION, COMPLETED AN ALTERNATE EXTENSION.  FAULT COULD NOT BE DUPLICATED DURING GEAR SWINGS, CHANGED MECHANICAL SEQUENCE VALVE AND SOLENOID SEQUENCE VALVE.
